Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Henry Parker Manning
Title: Geometry of Four Dimensions
Additional book information: New York, The Macmillan Company, 1914. 8vo. 348 pp.

Review Information:

Reviewer: J. L. Coolidge
Journal: Bull. Amer. Math. Soc. 21 (1915), 232-243
DOI: https://doi.org/10.1090/S0002-9904-1915-02630-3
American Mathematical Society